# SDR IPXA20230719142

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 90,560 hours, 20,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** DURING PS1 CHECK,FOUND 2 OF 4 EMERGENCY LIGHTS IN THE FLIGHT DECK ARE NOT ILLUMINATING
